Thursday, February 15, 2007

T+16 hours

I'm up at 3 am to take meds for pain and cough. Helps if I sit up for a while to let the cough medicine take effect....

Things are still going very well. I went 6 hours between pain medication (I can take it every 4) and more importantly, I went over by 2 hours on the cough meds as well. That means either I'm finally getting over it or the calming effects of the anesthesia is wearing off!!

My friend Sammye said to check for shiners. She was right. I have a shiner on my right eye. Either someone punched me while I was out, or they popped a vessel when they pulled the tape off. It's probably the latter, but the former makes a better story :-)

Another very interesting side effect is that my pee is blue! Apparently they inject a blue dye in order to see the lymph nodes better. You know those blue toilet bowl cleaners people use - especially in restrooms of dubious cleanliness? My pee is that color! Glad they warned me. Fortunately, my skin is not blue. apparently, that can be a side effect as well.

I can't say it enough, thanks for everything. Between all of you I had all the religious bases covered. Baptist, Catholic, Presbyterian, Methodist, Lutheran, Jewish even Buddhist, Hindu and Baha'i! With prayers coming from all these religions, I guess the various Gods and Buddha got together and said "We'd best do as they say!"

Well, off to bed for more rest.... L8R

1 comment:

Theresa said...

Glad to hear you are doing so well! You said you could type with the affected hand, but how about stitching? HEHEHE. I'm sure you are ready to do something fun. Hang in there and know that we are thinking about you!